# SDR DHL2003743012

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE DETECTOR CIRCUIT GROUND FAULT LIGHT IS ILLUMINATED ON CIRCUIT BREAKER PANEL.  DEFERRED IAW MEL 26-9.  DMI NR 13565 PLACARD INSTALLED.  NR 3 ENGINE DETECTOR CIRCUIT GROUND FAULT LIGHT IS ILLUMINATED ON CIRCUIT BREAKER PANEL.  DMI NR 13565 REF.  ISOLATED DETECTOR ON GEAR BOX AREA.  OPS CHECKED GOOD M/M 26-11.  THIS CLEARS DMI NR 13565.   PLACARD REMOVED.
